# SDR UPS97223155

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201434
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C53-224-04-00-01) ON SEAT TRACK AROUND FASTENER AT BS 1130 LBL 45 WL 208.  CORROSION REWORK OUT OF LIMITS IAW SRM 53-10-1.  REMOVED AND REPLACED SECTION FROM STA 1100 TO 1130 IAW SRM 53-10-5.
